Translator Disclaimer
2012 On diffeomorphisms over nonorientable surfaces standardly embedded in the $4$–sphere
Susumu Hirose
Algebr. Geom. Topol. 12(1): 109-130 (2012). DOI: 10.2140/agt.2012.12.109

Abstract

For a nonorientable closed surface standardly embedded in the 4–sphere, a diffeomorphism over this surface is extendable if and only if this diffeomorphism preserves the Guillou–Marin quadratic form of this embedded surface.

Citation

Download Citation

Susumu Hirose. "On diffeomorphisms over nonorientable surfaces standardly embedded in the $4$–sphere." Algebr. Geom. Topol. 12 (1) 109 - 130, 2012. https://doi.org/10.2140/agt.2012.12.109

Information

Received: 11 September 2011; Revised: 24 October 2011; Accepted: 6 November 2011; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1244.57043
MathSciNet: MR2889548
Digital Object Identifier: 10.2140/agt.2012.12.109

Subjects:
Primary: 57Q45
Secondary: 20F38, 57N05

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.12 • No. 1 • 2012
MSP
Back to Top